# SDR DALA2017012600631

- Difficulty date: January 20, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CUSP WEB CRACKED, BENT, AND CORRODED AT FLANGE AROUND LIGHTENING HOLE (RD HOLE AFT OF FRAME 617) DAMAGE MARKED IN RED. REPAIRED CUSP WEB RT STA 617 IAW SRM 53-00-55 REPAIR 4 PG 218.
